i'vehey ya'll, i have been low blood pressure 60/40 for ddexample.i've always had lower BP. my doctor attrubuted it to the narcotics i was on. lately its been lower 60/40 for example. i've has symtoms such as nausea, headache, severe weakness, rapid heartbeat. she had told me earlier on to take salt tablets ant rest.this helped some but, they caused edmia,sevre tummy pain, and thirst. so i took them only sometimes. i went to her a few days ago. she seemed alarmed,but did't care to try to find the cause. she prescribed MIDODRINE or ProAmatine. its raised my bp to a reasonable level. the side effects are troubleing , they also bring on some of the same side effects such as headache and nausea. i'm able to be more mobile but, frustrated with the symptoms and the fact that she told me to lower my pain meds. YIKES which only cause me to be immobile and suffering with the pain. i'm so frustrated not only with the syptoms, but also the fact that she did'nt seem to care to find out the cause. thanks for any help.much love. bentleysaunt.